# SDR 9516739758

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Broken
- Location: Lt Le Flap Drive
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING SLAT EXTENSION, A SLIGHT ROLL WAS EXPERIENCED BEFORE BOTH SLATS WERE FULLY EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BROKEN BOLT AND ROD END BEARING ON THE LEFT WING SLAT DRIVE CYLINDER.  OPERATIONAL CHECK GOOD.
